I am a 43 year old and I have been suffering from depression for almost 13 years. It had started when I gave birth to my third and last child whom is 13 years old. Since then I have been prescribed two tablets which are in high in dose figures. They are lithium and venlafaxine. I just want to know can depression reappear if I've been taking the tablets.
Hi, Allibba! Yes, it certainly can resurface. After long term use antidepressants can sometimes *poop out* and just stop working as efficiently.
Let your doctor know right away so you can consider a dosage change, the addition of an antipsychotic, or a switch to a new antidepressant medication. Some new, very effective meds have come to market in the last few years.
Hang in there and best wishes to you! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2013 • 1 answer
Posted 10 Dec 2013 • 4 answers
Posted 19 Dec 2014 • 1 answer
Posted 23 May 2015 • 2 answers
Posted 29 Sep 2016 • 0 answers